# SDR 2009FA0000900

- Difficulty date: August 12, 2009
- Submitted: October 26, 2009
- Operation: General aviation
- Aircraft: N20481
- Make and model: Cessna 172M
- Aircraft serial: 17261324
- Engine: Lyc O360A4M
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: M3548
- Condition: Broken
- Location: Rt Magneto
- Part time: 320 hours
- Component: Magneto, Slick
- Component part number: 4370
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ROTOR SHAFT WAS FOUND BROKEN IN TWO.  THE BREAK LINE INDICATES A CRACK WAS PRESENT FOR SOME TIME PRIOR TO SEPARATION.  THE MAG AHD NOT HAD ANY INTERNAL MX.  2 WEEKS PRIOR TO THIS, THIS SAME ROTOR BREAK OCCURED ON A 4370 WITH 708 HOURS TIME IN SERVICE.
